MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560070
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during hemostasis procedure on (b)(6), 2025.During the procedure, the tip become separated.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h2: block b1, b2, b5, h1 and h6 (impact codes) have been corrected.Block h6: imdrf device code a0501 captures the reportable event of tip detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used in the duodenum during hemostasis procedure on (b)(6) 2025.During the procedure, the tip became separated.The tip was retrieved using tissue clips.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22955813
Report Number3005099803-2025-04439
Device Sequence Number9591138
Product Code KNS
UDI-Device Identifier08714729174691
UDI-Public(01)08714729174691(17)270612(10)36743343
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560070
Device Catalogue NumberM00560070
Device Lot Number0036743343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/17/2025
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown